Journal of Symbolic Logic 37 (2):417-417 (1972)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 56,999
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

An Unsolvable Problem Concerning Implicational Calculi.Biswambhar Pahi & Ralph C. Applebee - 1970 - Notre Dame Journal of Formal Logic 11 (2):200-202.
Some Results on Generalized Truth-Tables.Ralph C. Applebee & Biswambhar Pahi - 1971 - Notre Dame Journal of Formal Logic 12 (4):435-440.
Restricted Extensions of Implicational Calculi.Biswambhar Pahi - 1971 - Mathematical Logic Quarterly 17 (1):11-16.
Jankov‐Theorems for Some Implicational Calculi.Biswambhar Pahi - 1975 - Mathematical Logic Quarterly 21 (1):193-198.
A Theorem on the Interrelationship of Axiom Systems for Implicational Calculi.Biswambhar Pahi - 1972 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 18 (8-11):165-167.
Necessity and Some Non-Modal Propositional Calculi.Biswambhar Pahi - 1973 - Notre Dame Journal of Formal Logic 14 (3):401-404.

Analytics

Added to PP index
2013-11-22

Total views
2 ( #1,372,063 of 2,410,433 )

Recent downloads (6 months)
1 ( #540,320 of 2,410,433 )

How can I increase my downloads?

Downloads

My notes